MAUDE Adverse Event Report: ZHONGSHAN BLISS MEDICAL INSTRUMENT CO., LTD DRIVE; WALKER

ZHONGSHAN BLISS MEDICAL INSTRUMENT CO., LTD DRIVE; WALKER
Model Number 10220-1WW
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fall (1848)
Date of Event 03/06/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss is the initial importer of the device which is a walker.This report is being tendered in an overabundance of caution in response to an mdr regression analysis.Customers walker was caught in the carpet causing him to fall damaging the walker.He fell and hit his head and sustained a small cut which required a staple.

Brand Name
DRIVE
Common Device Name
WALKER
Manufacturer (Section D)
ZHONGSHAN BLISS MEDICAL INSTRUMENT CO., LTD
98, zhaoyi road,
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key10090304
Report Number2438477-2018-00065
Device Sequence Number19489468
Product Code ITJ
UDI-Device Identifier00822383901145
UDI-Public822383901145
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/26/2020
Report Date (Section F) 05/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number10220-1WW
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/06/2018
Device Age11 MO
Event Location Home
Date Report to Manufacturer05/30/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Weight159
Date Report Sent to FDA05/26/2020